Wednesday, April 28, 2010

Side effects

As many of you know, I am not a fan of medicine outside of the normal vitamins and minerals that come from food & drink. I despise them, really. I don't take pain killers or antibiotics and I fully believe the human body heals faster when it hasn't been constantly crutched by those two things. Unfortunately this condition of mine has brought me to medicine's doorstep and steroids are my drug of prescription.

While I can't deny their effectiveness, I've noticed two side effects so far. 1) By the end of a workday, my voice is almost gone. It's so weird. It's not sore or achy and I'm not coughing or anything, I just notice my voice slowly getting that gravely sound and then it gets weaker and weaker before it's almost a whisper. 2) The other side effect is I have to pee, like, a hundred times a day. Steroids must be a dieretic or something, because when I have to go, I really have to go. It's a, get-there-or-be-sorry kind of event.

Anyway, there's my thoughts on steroids. "Yay" for taking away the pain and, "Huh?" on side effects.

4 Comments:

Blogger Adrienne said...

Well...you just must get better quickly. And carry a gatorade bottle.

12:38 AM  
Blogger jen said...

ah. sometimes the side effects are worse than the initial problems ;)

2:04 PM  
Blogger Dave said...

How's your sex drive?

2:55 PM  
Blogger Swedish Mama said...

depends...

8:11 PM  

Post a Comment

<< Home